# SDR USAASB03065

- Difficulty date: May 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM BUF-PHL, PILOT REPORTED THE EMERGENCY EXIT LIGHTS ON SEAT ROWS 17 THROUGH 20 ILLUMINATED INTERMITTENTLY DURING ENTIRE FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY AND BATTERY PACK, P/N 2013-1A.  OPS CHECK NORMAL.  (M)
